Height zeta functions of toric bundles over flag varieties

Matthias Strauch, Yuri Tschinkel

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)325-396
Number of pages72
JournalSelecta Mathematica, New Series
Volume5
Issue number3
StatePublished - 1999

Fingerprint

Flag Variety
Riemann zeta function
bundles
Bundle

Keywords

  • Asymptotics of rational points
  • Height zeta functions

ASJC Scopus subject areas

  • Mathematics(all)
  • Physics and Astronomy(all)

Cite this

Height zeta functions of toric bundles over flag varieties. / Strauch, Matthias; Tschinkel, Yuri.

In: Selecta Mathematica, New Series, Vol. 5, No. 3, 1999, p. 325-396.

Research output: Contribution to journalArticle

@article{af5b69dacd35472189cb1c8f22726bb4,
title = "Height zeta functions of toric bundles over flag varieties",
keywords = "Asymptotics of rational points, Height zeta functions",
author = "Matthias Strauch and Yuri Tschinkel",
year = "1999",
language = "English (US)",
volume = "5",
pages = "325--396",
journal = "Selecta Mathematica, New Series",
issn = "1022-1824",
publisher = "Birkhauser Verlag Basel",
number = "3",

}

TY - JOUR

T1 - Height zeta functions of toric bundles over flag varieties

AU - Strauch, Matthias

AU - Tschinkel, Yuri

PY - 1999

Y1 - 1999

KW - Asymptotics of rational points

KW - Height zeta functions

UR - http://www.scopus.com/inward/record.url?scp=0000196412&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000196412&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0000196412

VL - 5

SP - 325

EP - 396

JO - Selecta Mathematica, New Series

JF - Selecta Mathematica, New Series

SN - 1022-1824

IS - 3

ER -